# SDR SWAA2016031449890

- Difficulty date: January 31, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,996 hours, 50,845 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 654948829
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG OTBD D FITTING CRACKED AT RSS 224.14, HOLE NR 5.  REPAIRED FITTING IAW EA.
